# SDR SWAA2023082280185

- Difficulty date: July 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT LIGHT FWD OF DOOR CUTOUT HAS BURNED OUT BULBS.<[01] RELAMPED EMERGENCY EXIT SIGN FWD OF L/H OVERWING EXIT AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-01-960-801;[02] VERIFIED CORRECTIVE ACTION #1
